# SDR FDEA201903190684

- Difficulty date: March 19, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,276 hours, 24,703 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT. ON TAKEOFF FROM CYMY WITH ENGINES SET TO TAKEOFF POWER AND ABOVE 80KNOTS, BOTH CREW MEMBERS SMELLED A MODERATELY INTENSE BURNED OIL ODOR. THE ODOR DISIPATED DURING CLIMB OUT AND WAS GONE BY 10,00FT MSL. RAN ALL 3 ENGINES AT IDLE PER JRH AND PERFORMED FUNCTIONAL TEST OF ALL 3 A/C PACK IAW AMM 21-00-01-5. NO ODORS NOTICE DURING ANY PACK OPERATION - FUEL USED RECORDED ON FUEL SLIP - AIRCRAFT OK FOR SERVICE.
